# SDR UIEA2020120302518

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 116,388 hours, 19,459 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 69B809174
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, BRACKET RT WING LANDING GEAR WHEEL WELL STA 1287 RBL 2.  REMOVED DAMAGED PART, IAW SRM 51-40-02 REV 110.  INSTALLED NEW PART, IAW SRM 51-40-02 REV 110 AND BOEING NO 14449003 SHEET 02 REV -.  JOB COMPLETED AND CONDITION CHECK NORMAL.
